# SDR SWAA2022061609021

- Difficulty date: May 18, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810160
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENEGER CABIN FLOOR PANEL P/N 141A5810-160 UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1; TABLE 2; FIGURE 2. DAMAGE IS BEYOND ALLOWABLE IAW SRM 53-00-50-1A-1 PARAGRAPH 4.E.(2).(B) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 20 EA. INSERTS AND REMOVED DAMAGED UPPER SURFACE PLIES FROM THE ENTIRE UPPER SURFACE AND CLEANED AREAS WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-4 PARAGRAPH 3.A-F.;[02] WORK WAS PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.;[03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 7781 TYPE H-3 LOT NUMBER 1491986 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(A). OK TO INSTALL REPAIR PLIES.;[06] VERIFIED CORRECTIVE ACTION 5  OK TO INSTALL REPAIR PLIES;[07] INSTALLED REPAIR PLIES USING RESIN BMS 8-201 TY 3 LOT#AK1JP9149K. VACUUM BAGGED; CHECKED FOR LEAKS USING VACUUM GAUGE ID : ATS2583 DUE DATE : 02/2023. LEAK CHECK GOOD IAW SRM 53-00-50-2R-1.PARA 3.K.(1); L.(1).;SET PLIES TO CURE AND CURED PLIES UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; UNBAGGED AND INSTALLED ALL REMOVED INSERTS USING BMS5-107 RESIN LOT NUMBER AK0KP9324K; CURED RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; WORK PERFORMED IAW DRAWING 141A5810 SHEET 160 SRM 53-00-50-2R-1 PARAGRAPH 3.L.(1)-M.(1) AND N.;[10] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1 AND DWG 141A5810.
